MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/omcr/omac116

Медицинская библиотека · Oxford medical case reports · 2022

Ribociclib and palbociclib-induced erythema multiforme: a case report.

Vrana Eleni, Mylona Stella, Bobos Mattheos, Kontovinis Loukas, Papazisis Konstantinos

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Cyclin-dependent kinase 4/6 inhibitors (CKIs), ribociclib, palbocilb and abemaciclib, have been approved in combination with endocrine therapy for the treatment of hormone receptor-positive and human epidermal growth factor 2-negative advanced or metastatic breast cancer. Severe dermatological adverse events are rare with these agents; however, they require direct recognition and management in order not to become life-threatening. Erythema multiforme (EM) belongs to a dermatopathic spectrum that includes immune-mediated, widespread hypersensitivity reaction, which occurs with varying degrees of severity and affects the skin and/or the mucosa. We hereby present a case of ribociclib- and palbociclib-related EM. We sought to report this case given the implication of two agents from the same drug class in EM onset. We also aim to emphasize the breadth of mechanisms of actions of CKIs, with an impingement in the immune system as well, and the importance of promptly identifying and handling such skin toxicities.

Для цитирования: Vrana Eleni, Mylona Stella, Bobos Mattheos, Kontovinis Loukas, Papazisis Konstantinos. Ribociclib and palbociclib-induced erythema multiforme: a case report.. Oxford medical case reports. 2022. DOI: 10.1093/omcr/omac116.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.